# SDR SWAA2023112212414

- Difficulty date: October 19, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR FIXED T/E LOWER ATTACHED WIGGLE FITTING CRACKE AND SHEARED RIVETS @ ORSS 261 O/B OF FLAP TRACK NO- 6 MKD DOT<[01] REMOVED RIGHT WING REAR SPAR FIXED T/E LOWER ATTACHED WIGGLE FITTING AS PER SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW LOWER WIGGLE PLATE ASSY AT RIGHT WING REAR SPAR FIXED T/E; O/B FLAP TRACK NO-6 AREA AS PER B737-700 SRM 51-40-05-0G-0. INSTALLED NEW LOWER WIGGLE PLATE ASSY PER B737-700 SRM 51-40-02-0G-0 AND DWG# 115A2001. PERFORMED RESISTANT TEST ON REWORKED AREA AS PER REF BAC5117 AND BAC5117-19. TEST FOUND NORMAL.;[02] VERIFIED STEP 1
